Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Печать: 1064-2315
ISSN Онлайн: 2163-9337

Выпуски:
Том 52, 2020 Том 51, 2019 Том 50, 2018 Том 49, 2017 Том 48, 2016 Том 47, 2015 Том 46, 2014 Том 45, 2013 Том 44, 2012 Том 43, 2011 Том 42, 2010 Том 41, 2009 Том 40, 2008 Том 39, 2007 Том 38, 2006 Том 37, 2005 Том 36, 2004 Том 35, 2003 Том 34, 2002 Том 33, 2001 Том 32, 2000 Том 31, 1999 Том 30, 1998 Том 29, 1997 Том 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v43.i8.30
pages 33-45

Necessary Condition for the Problem of Identification for One-Dimensional Nonlinear Stationary Equation of Quasioptics

Natik S. Ibrahimov
Baku State University (Azerbaijan)

Краткое описание

We investigate the identification problem for one-dimensional stationary equation of quasioptics on determination of quadrically summable coefficients, when nonlinear part of the equation contains only imaginary coefficient. Here we found formula for gradient of the functional, constructed by the final observation and ascertained the necessary condition of variational inequality type. We proved theorem of existence and uniqueness of solution of the direct problem.


Articles with similar content:

The Problem of Identification by the Final Observation for the Multidimensional Nonlinear Stationary Equation of Quasi-optics with a Purely Imaginary Coefficient in the Nonlinear Part
Journal of Automation and Information Sciences, Vol.44, 2012, issue 7
Natik S. Ibrahimov
On Determination of the Coefficient of Derivative in the Equation of a String Oscillations with Discontinuity
Journal of Automation and Information Sciences, Vol.51, 2019, issue 2
Zumrud Rasim kyzy Safarova
Numerical Approach to Parametric Identification of Dynamical Systems
Journal of Automation and Information Sciences, Vol.46, 2014, issue 3
Vagif Maarif oglu Abdullayev, Kamil Rajab ogly Aida-zade
Statistical Analysis of Linear Filters Driven By Non-White Noise
Telecommunications and Radio Engineering, Vol.56, 2001, issue 6&7
Vladimir A. Kazakov, Ruben P. Hernandez
On Determination of the Coefficient of the Lower Term of the Multidimensional Hyperbolic Equation of the Second Order
Journal of Automation and Information Sciences, Vol.51, 2019, issue 1
Gyunay Gafil kyzy Ismayilova